# SDR CALA9601008

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Below R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A GOUGE IN FUSELAGE SKIN BELOW R-1 DOOR AT STRINGER 18R.  THE GOUGED AREA WAS CUT OUT IAW SRM 53-30-3.  A DOUBLER AND FILLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3.
